×

Found 2,011 Documents (Results 1–100)

100
MathJax

Boundary-value problem for a loaded hyperbolic-parabolic equation with degeneration of order. (English. Russian original) Zbl 1491.35294

J. Math. Sci., New York 260, No. 3, 387-391 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 112-116 (2019).
MSC:  35M12 35A01 35A02
PDF BibTeX XML Cite
Full Text: DOI

Green function of the first boundary-value problem for the fractional diffusion-wave equation in a multidimensional rectangular domain. (English. Russian original) Zbl 1491.35436

J. Math. Sci., New York 260, No. 3, 325-334 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 52-61 (2019).
MSC:  35R11 35K20 35L20
PDF BibTeX XML Cite
Full Text: DOI

Strong solution and optimal control problems for a class of fractional linear equations. (English. Russian original) Zbl 1491.49006

J. Math. Sci., New York 260, No. 3, 315-324 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 42-51 (2019).
MSC:  49J20 35R11 34G10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software